THE JACOBSTHAL SEQUENCES IN FINITE GROUPS
Özet
In this paper, we study the generalized order-k Jacobsthal sequences modulo m for k >= 2 and the generalized order-k Jacobsthal-Padovan sequence modulo m for k >= 3. Also, we define the generalized order-k Jacobsthal orbit of a k-generator group for k >= 2 and the generalized order-k Jacobsthal-Padovan orbit a k-generator group for k >= 3. Furthermore, we obtain the lengths of the periods of the generalized order 3 Jacobsthal orbit and the generalized order-3 Jacobsthal-Padovan orbit of the direct product D-2n x Z(2m), (n, m >= 3) and the semidirect product D-2n x(phi) Z(2m), (n, m >= 3).
Anahtar kelimeler
Atıf için künye
Deveci, O., Karaduman, E., & Saglam, G. (2016). THE JACOBSTHAL SEQUENCES IN FINITE GROUPS. BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY, 42(1), 79–89.
BibTeX
@article{deveci2016-73606,
author = {Deveci, O. and Karaduman, Erdal and Saglam, G.},
title = {THE JACOBSTHAL SEQUENCES IN FINITE GROUPS},
journal = {BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY},
year = {2016},
volume = {42},
number = {1},
pages = {79--89},
issn = {1017-060X},
url = {https://akademik.atauni.edu.tr/yayinlar/73606-the-jacobsthal-sequences-in-finite-groups}
}